Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suggest treatment for left abdominal pain and feeling faint when suffering from constipation?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
my daughter was put on 4 cap fulls of miralax a day to try to shrink her colon. She has suffered from constipation for a very long time. She is now having severe left side pain and feels faint on occasion not to mention her heart beating hard. But if she doesnt take the miralax she cant go.
Posted Sun, 2 Feb 2014 in Constipation
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer: Miralax&other meds for chronic constipation... Detailed Answer: Hi, The pain she is feeling on her left side and feeling faint on occasion are related to the difficulty in passing the motion. Apart taking Miralax, I'd also suggest her to : - start taking probiotics, sena and Psyllium supplement - can use rectal enemas for some days - drink more water - avoid eating banana, boiled eggs, yogurt or dairy foods - give her more foods high in fiber - do examination of stool for ova/parasites - culture the feces for candida Once you have the test results in, she might need to take appropriate treatment. All the best! Feel free to ask me other questions you might have! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor